Alert archive / Illinois / Tornado Warnings in 2009
Tornado Warning 16, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at May 15, 2009, 6:42 PM CDT for Champaign County, Macon County, Piatt County, Illinois. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 6:42 PM CDT (23:42 UTC)
- Expired
- May 15, 2009, 7:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Champaign County, IL, Macon County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 6:52 PM CDT | HAIL 0.75 | 2 Ne Cisco, IL | SWOP REPORT. |
| May 15, 7:00 PM CDT | HAIL 1.25 | Monticello, IL | |
| May 15, 7:00 PM CDT | HAIL 1.75 | Monticello, IL | NUMEROUS BROKEN CAR WINDSHIELDS AS REPORTED BY WCIA TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 2:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KILX 152342 TORILX ILC019-115-147-160030- /O.NEW.KILX.TO.W.0016.090515T2342Z-090516T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LINCOLN IL 642 PM CDT FRI MAY 15 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS... NORTHEASTERN MACON COUNTY IN CENTRAL ILLINOIS... CENTRAL PIATT COUNTY IN CENTRAL ILLINOIS... * UNTIL 730 PM CDT. * AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR ARGENTA...OR 10 MILES NORTHEAST OF DECATUR...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... CISCO... CERRO GORDO... MILMINE... BEMENT... MONTICELLO... IVESDALE... SADORUS... OTHER LOCATIONS IN THE WARNING INCLUDE...ARGENTA AND OREANA. THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 143 AND 167. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3988 8832 3986 8893 4004 8894 4008 8832 TIME...MOT...LOC 2341Z 268DEG 22KT 3995 8881 $$ BARKER
2 follow-up statements
000
WWUS53 KILX 152355
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT FRI MAY 15 2009
ILC115-160005-
/O.CAN.KILX.TO.W.0016.000000T0000Z-090516T0030Z/
MACON IL-
655 PM CDT FRI MAY 15 2009
...THE TORNADO WARNING FOR NORTHEASTERN MACON COUNTY IS CANCELLED...
LAT...LON 3989 8833 3987 8858 3988 8864 3987 8865
3987 8871 4006 8873 4008 8832
TIME...MOT...LOC 2355Z 253DEG 24KT 4001 8862
$$
ILC019-147-160030-
/O.CON.KILX.TO.W.0016.000000T0000Z-090516T0030Z/
PIATT IL-CHAMPAIGN IL-
655 PM CDT FRI MAY 15 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN CHAMPAIGN AND CENTRAL PIATT COUNTIES...
AT 654 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR MONTICELLO...MOVING
EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...MONTICELLO...
IVESDALE AND SADORUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3989 8833 3987 8858 3988 8864 3987 8865
3987 8871 4006 8873 4008 8832
TIME...MOT...LOC 2355Z 253DEG 24KT 4001 8862
$$
BARKER000
WWUS53 KILX 160022
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
722 PM CDT FRI MAY 15 2009
ILC019-147-160031-
/O.EXP.KILX.TO.W.0016.000000T0000Z-090516T0030Z/
PIATT IL-CHAMPAIGN IL-
722 PM CDT FRI MAY 15 2009
...THE TORNADO WARNING FOR SOUTHWESTERN CHAMPAIGN AND CENTRAL PIATT
COUNTIES EXPIRES AT 730 PM CDT...
A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR CHAMPAIGN COUNTY
UNTIL 8 PM CDT.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3989 8833 3987 8858 3988 8864 3987 8865
3987 8871 4006 8873 4008 8832
TIME...MOT...LOC 0021Z 253DEG 24KT 4006 8840
$$
BARKERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 15, 6:33 PM CDT, 9 minutes earlier.
Area forecast discussion, May 15, 6:33 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 633 PM CDT FRI MAY 15 2009 .DISCUSSION... ISSUED 303 PM CDT FRI MAY 15 2009 SHORT TERM...TONIGHT THROUGH MONDAY... MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS. SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA RIVERS WILL BE LIKELY. WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE. LONG TERM...TUESDAY THROUGH FRIDAY... FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY. HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY... BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW. && .AVIATION... ISSUED 622 PM CDT FRI MAY 15 2009 LARGE THUNDERSTORM COMPLEX CONTINUES TO PUSH EAST SOUTHEAST ACRS CNTRL IL EARLY THIS EVENING. FRONTAL BOUNDARY LYING FROM JUST NORTH OF CHAMPAIGN WEST TO SOUTH OF SPI IS THE FOCUS FOR HP SUPERCELL DEVELOPMENT WITH INTENSE RAINFALL...WHILE FURTHER TO THE NORTHWEST...STEADY MODERATE TO LOCALLY HEAVY RAIN. VFR CIGS TO THE SOUTH OF THE BOUNDARY WL TREND INTO MORE MVFR TO LOCAL IFR CIGS AS THE COMPLEX SHIFTS SOUTHEAST THIS EVENING. COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER IS EXPECTED TO TRACK EWD LATER TNT AND PUSH EAST OF OUR TAF SITES BY 10Z SAT. FAIRLY STRONG SUBSIDENCE BEHIND THIS SYSTEM WILL TRANSLATE TO CLEARING SKIES FROM NW TO SE SATURDAY MRNG. FORECASTING THE WINDS AHEAD OF AND JUST BEHIND THIS CONVECTIVE COMPLEX IS DIFFICULT AT BEST AND UNTIL THE ACTUAL SYNOPTIC SCALE COLD FRONT SLIPS OFF TO OUR EAST LATE TNT...WINDS WILL BE AFFECTED SIGNIFICANTLY BY THE CONVECTION. WE SHOULD SEE WINDS SHIFT MORE INTO A WESTERLY DIRECTION LATE TNT AS THE FRONT APPROACHES...AND THEN INTO THE NORTHWEST SATURDAY MORNING AS THE FRONT SHIFTS OFF TO OUR EAST. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ027>031- 036>038-040>057-061. &&
Hazardous weather outlook, May 15, 2:30 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CDT FRI MAY 15 2009 ILZ027>031-036>038-161200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 230 PM CDT FRI MAY 15 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING... WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE FROM PEORIA SOUTH. VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER 3 AM TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND SPOON RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM. ILZ040>057-061>063-066>068-071>073-161200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 230 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70 TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70. LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY BE AGGRAVATED. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON... LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM. HUETTL
In the hours before
Special weather statement, May 15, 6:16 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 616 PM CDT FRI MAY 15 2009 ILZ037-041-048-051-160015- MASON-MENARD-SANGAMON-TAZEWELL- 616 PM CDT FRI MAY 15 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN MASON...MENARD... NORTHWESTERN SANGAMON AND SOUTHWESTERN TAZEWELL COUNTIES UNTIL 715 PM CDT... AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MANITO TO PLEASANT PLAINS...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN MASON...MENARD...SANGAMON AND TAZEWELL COUNTIES...INCLUDING THE CITIES OF PETERSBURG...EASTON...PLEASANT PLAINS...MANITO... GREENVIEW...ATHENS...MASON CITY...GREEN VALLEY AND SHERMAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4047 8961 3985 8960 3976 8996 4045 8991 TIME...MOT...LOC 2316Z 268DEG 37KT 4041 8978 3981 8984 CHURCHILL
Local storm report, May 15, 6:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
618 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HEAVY RAIN HENRY 41.11N 89.36W
05/15/2009 M2.25 INCH MARSHALL IL EMERGENCY MNGR
24 HOUR REPORT OF 2.25 INCHES OF RAIN.
&&
MLK/BROLocal storm report, May 15, 6:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
621 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN 1 NNW LINCOLN 40.16N 89.37W
05/15/2009 M0.95 INCH LOGAN IL MESONET
0.95 INCHES OF RAIN IN LAST 30 MINUTES. COCORAHS REPORT.
&&
MLK/BROLocal storm report, May 15, 6:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN VIRGINIA 39.95N 90.21W
05/15/2009 M1.72 INCH CASS IL CO-OP OBSERVER
SINCE 7 AM THIS MORNING.
&&
MLK/BROLocal storm report, May 15, 6:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 1 SW CLINTON 40.14N 88.97W
05/15/2009 M0.88 INCH DE WITT IL EMERGENCY MNGR
&&
MLK/BROLocal storm report, May 15, 6:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HEAVY RAIN 3 S CHESTNUT 40.02N 89.20W
05/15/2009 M1.31 INCH LOGAN IL MESONET
1.31 INCHES REPORTED IN LAST 30 MINUTES.
&&
MLK/BROThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 9:03 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 6 hr |
| May 15, 10:28 AM CDT | Flash Flood Warning | ILX | Knox, Peoria, Stark | 5 hr |
| May 15, 10:55 AM CDT | River Flood Warning | ILX | Fulton | 6 days |
| May 15, 10:58 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 56 hr |
| May 15, 11:32 AM CDT | Areal Flood Advisory | ILX | Fulton, Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 2:35 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria, Stark | 6 hr |
| May 15, 2:38 PM CDT | Special Weather Statement | ILX | Schuyler | 67 min |
| May 15, 3:32 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| May 15, 3:45 PM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 45 min |
| May 15, 4:00 PM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
| May 15, 4:17 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 4:25 PM CDT | Tornado Warning | ILX | Cass, Morgan | 35 min |
| May 15, 4:47 PM CDT | Areal Flood Advisory | ILX | Mason, Tazewell | 6 hr |
| May 15, 4:49 PM CDT | Tornado Warning | ILX | Cass, Menard, Sangamon | 26 min |
| May 15, 5:14 PM CDT | Tornado Warning | ILX | Logan, Menard, Sangamon | 46 min |
| May 15, 5:25 PM CDT | Areal Flood Advisory | ILX | McLean, Tazewell, Woodford | 6 hr |
| May 15, 5:38 PM CDT | Areal Flood Advisory | ILX | Cass, Mason, Menard | 6 hr |
| May 15, 5:40 PM CDT | Tornado Warning | ILX | Logan, Macon, Sangamon | 50 min |
| May 15, 5:46 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 5 hr |
| May 15, 5:54 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 2 more | 6 hr |
| May 15, 5:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 47 min |
| May 15, 6:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 54 min |
| May 15, 6:11 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 15, 6:16 PM CDT | Special Weather Statement | ILX | Mason, Menard | 59 min |
| May 15, 6:26 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 30 min |
| May 15, 6:27 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 15, 6:38 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 31 min |
| May 15, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Sangamon | 48 min |
Nearby
Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.